ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Теоремы вложения в простанстве A*w

Матевосян, П. А. (2007) Теоремы вложения в простанстве A*w. ՀՀ ԳԱԱ Զեկույցներ, 107 (4). pp. 337-344. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1977Kb

Item Type:Article
Additional Information:Ներդրման թեորեմներ A*w տարածությունում / Պ. Ա. Մաթևոսյան։ Theorems of inclusion in the space A*w / P. A. Matevossyan.
Uncontrolled Keywords:голоморфные функции, вложения, единичный круг, мера, интеграл
Subjects:Q Science > QA Mathematics
ID Code:4142
Deposited By:NAS Reports
Deposited On:08 Nov 2012 13:39
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page